# SDR 98ZZZX2566

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108RB
- Make and model: Lear 35A
- Aircraft serial: 097
- Engine: Garrtt TFE73122B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Rt Engine
- Part time: 8,113 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, RT ENGINE LOST OIL PRESSURE.  FOUND SOME METAL IN SCREW AND OIL.  SUSPECT INTERNAL ENGINE OR GEARBOX FAILURE.
